Anonymous
Anonymous asked in HealthDiseases & ConditionsSkin Conditions · 1 decade ago

What will happen if I take too much Vitamin A (beta carotene) ****will my skin turn orange*****?????????

Almost daily, I take 2 tablets, each one with 500% DV vitamin A.

*************************************Can Vitamin tablets make your skin turn orange?***********************

3 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    too much insoluble Vit A can cause a few problems, such as skin discolorage, but it can also effect your eye sight and make your hair fall out... among other things......

    Source(s): Medical technologist - Laboratory
  • 1 decade ago

    Your skin can become very dry in addition to the things mentioned above

  • 4 years ago

    YOUR stupid! you wont turn orange, yet because of the severe quantity of diet C that carrots incorporate, your urine would be lots extra yellow than something. So i want to advise, go out and consume as many luggage as your coronary heart desires!

Still have questions? Get your answers by asking now.